# SDR ASAA9580093

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5932731501
- Condition: Corroded
- Location: Fs 579
- Part time: 28,339 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROISON WAS FOUND ON LONGERON 29L AT Y579.  REPLACED LONGERON IAW DC-9 SRM 53-01 AND 53-02.  (W)
